# SDR FDEA201006021802

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65317731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT REINFORCEMENT CHORD, BS 1176, MAIN CABIN, LBL 46.  REMOVED REINFORCEMENT CHORD BS 1176, LBL 46, IAW SRM 51-30-2 AND FABRICATED NEW REINFORCEMENT CHORD, MATERIAL PN 65-31773-1 DIM: 33" IAW DWG NR 65-31773. INSTALLED NEW REINFORCEMENT CHORD IAW IAW SRM 51-30-2.
